Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3825
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDUMORTIER, Freddy-
dc.date.accessioned2007-11-29T14:16:57Z-
dc.date.available2007-11-29T14:16:57Z-
dc.date.issued1991-
dc.identifier.citationJOURNAL OF DIFFERENTIAL EQUATIONS, 94(2). p. 379-400-
dc.identifier.issn0022-0396-
dc.identifier.urihttp://hdl.handle.net/1942/3825-
dc.description.abstractIn the first part of the paper we introduce the “Normal transition function” for saddle connections of planar diffeomorphisms. It is a positive multiple of the usual transition function, but in its definition we do not need C1 -linearizing coordinates. Among other nice properties, it is found to be analytic when the diffeomorphism is. The second part of the paper deals with the existence of a modulus of stability for germs on 3 of homogeneous vector fields with a hyperbolic blowing-up. We show that inside a specific class of examples the modulus occurs for a sufficiently high degree.-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS-
dc.titleTRANSITION FUNCTIONS AND MODULI OF STABILITY FOR 3-DIMENSIONAL HOMOGENEOUS VECTOR-FIELDS WITH A HYPERBOLIC BLOWING-UP-
dc.typeJournal Contribution-
dc.identifier.epage400-
dc.identifier.issue2-
dc.identifier.spage379-
dc.identifier.volume94-
local.format.pages22-
dc.description.notesDUMORTIER, F, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1016/0022-0396(91)90097-S-
dc.identifier.isiA1991GU67500009-
item.accessRightsClosed Access-
item.fullcitationDUMORTIER, Freddy (1991) TRANSITION FUNCTIONS AND MODULI OF STABILITY FOR 3-DIMENSIONAL HOMOGENEOUS VECTOR-FIELDS WITH A HYPERBOLIC BLOWING-UP. In: JOURNAL OF DIFFERENTIAL EQUATIONS, 94(2). p. 379-400.-
item.fulltextNo Fulltext-
Appears in Collections:Research publications
Show simple item record

Page view(s)

56
checked on Jun 14, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.